# SDR VNAA0302023

- Difficulty date: February 25, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,627 hours, 15,220 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5200 · Doors
- Part: Control Rod
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A MAIN CABIN DOOR RED WARNING PANEL LIGHT.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND LANDED AT THE NEAREST SUITABLE AIRPORT, ILM.  ON DESCENT INTO ILM, THE INDICATION WENT OUT AT FL 180.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND ADJUSTED THE DOOR CONTROL RODS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.   OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
